IJPAM: Volume 51, No. 2 (2009)

A NOTE ON THE TYPE OF A MEROMORPHIC
FUNCTION OF ORDER INFINITY

Sanjib Kumar Datta25, School Road, Kalianibash, Barrackpore, P.O.: Nonachandanpukur, Dist.: 24 Parganas (North), P.S.: Titagarh, PIN Code: 743102, West Bengal, INDIA
Department of Mathematics
University of North Bengal
Raja Rammohunpur, District Darjeeling
PIN Code 734013, West Bengal, INDIA
e-mail: [email protected]


Abstract.In this paper we introduce the definition of the type of a meromorphic function of order infinity and discuss some growth properties of it.

Received: December 5, 2008

AMS Subject Classification: 30D35, 30D30

Key Words and Phrases: meromorphic function, entire function, infinite order, type, growth

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 2